| Model Number |
RBYPOD5-A |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure using a pod coil and a non-penumbra microcatheter.During the procedure, while advancing the pod coil midway through the microcatheter, the pod coil became stuck; therefore, the pod coil was removed.After the removal, it was noted that the pod coil was damaged and could not be reused.The procedure was completed using a smaller coil and the same microcatheter.There was no report of an adverse effect to the patient.